# SDR DHL2007765001

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,481 hours, 29,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-8 CHECK REF N/R 054239 AFT AIRSTAIR AREA LT TORQUE BOX AT STA 1263 LWR LIGHTING HOLE SKIN HAS 1 INCH CRACK AT 11:00 POSITION.  CUT OUT DAMAGED AREA AT AFT AIRSTAIRS AREA LT TORQUE BOX STA 1263 LWR LIGHTING HOLE SKIN DIMENSION 3/4" BY 1/4" IAW B727 SRM 51-40-2 FIG 1.  FABRICATED WEB REPAIR MATERIAL USED 7075-T6 .032 PO NR 9006027 DIM 4" BY 2 1/2" IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1 AND 51-30-5.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW WEB REPAIR AT STA 1263 LIGHTING HOLE IAW B727 SRM 51-30-2.
